# SDR CA131120001

- Difficulty date: November 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 25,122 hours
- Engine: Ge CFM567B24
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB, THE FLIGHT CREW REPORTED BOTH LAVS TO BE INOPERATIVE.  DUE TO THE LENGTH OF THE FLIGHT THE CREW ELECTED TO RETURN TO THEIR DEPARTING STATION.  THE FOLLOWING MAINTENANCE WAS CARRIED OUT BEFORE THE ACFT WAS SUCCESSFULLY RETURNED TO SERVICE, WASTE TANK INDICATED FULL.  LAVS DUMPED & SERVICED BY TAC.  LEVEL INDICATES NORMAL.  FWD & AFT LAVS NOW FUNCTION.  SUSPECT LAVS WERE OVERSERVICED PRIOR TO HEADSTART DEPARTURE.  FUNCTION CHECK CARRIED OUT CMM 25-43-55 WITH NFF.
